# SDR SIMA20180308003

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,963 hours, 26,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: TRA7220
- Condition: Failed
- Location: Lav Smoke Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A LAVATORY SMOKE WARNING, FOLLOWED AOM 1 PROCEDURES.   FLIGHT ATTENDENT SAID THERE WAS NO FIRE OR SMOKE BUT AN UNUSUAL ODOR. THE WARNING WENT OUT. THE FLIGHT ATTENDENT THEN TESTED THE LAVATORY SMOKE DETECTOR AND IT WOULD NOT TEST.   REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-14-01. DID NOT FIX THE PROBLEM.   REMOVED AND REPLACED THE SMOKE DETECTOR PANEL IAW AMM 26-14-02. OPS CHECKED GOOD.
